Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 243, NWS Dodge City, KS

August 4, 20154 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Aug 4, 2015, 7:24 PM CDT for 4 counties in Kansas. It was in force for 66 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2015, 7:24 PM CDT (00:24 UTC)
Expired
Aug 4, 2015, 8:30 PM CDT
In force
66 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Finney County, KS, Ford County, KS, Gray County, KS, Hodgeman County, KS

The radar

The Dodge City radar (KDDC), 31 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 7:33 PM CDTTSTM WND DMG1 Wnw Kalvesta, KSPART OF ROOF IS OFF OF KALVESTA IMPLEMENT CO.
Aug 4, 7:40 PM CDTTSTM WND GST 751 Wnw Kalvesta, KS
Aug 4, 8:20 PM CDTHAIL 1.251 N Howell, KS
Aug 4, 8:35 PM CDTHAIL 1.254 Sw Dodge City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 5:16 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.4 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 906 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
906 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1853 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

665 
WUUS53 KDDC 050024
SVRDDC
KSC055-057-069-083-050130-
/O.NEW.KDDC.SV.W.0243.150805T0024Z-150805T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
724 PM CDT TUE AUG 4 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FINNEY COUNTY IN SOUTHWESTERN KANSAS...
  GRAY COUNTY IN SOUTHWESTERN KANSAS...
  NORTHWESTERN FORD COUNTY IN SOUTHWESTERN KANSAS...
  WESTERN HODGEMAN COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 830 PM CDT

* AT 723 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 12 MILES NORTHWEST OF JETMORE TO 4 MILES WEST OF
  KALVESTA TO 14 MILES NORTH OF PIERCEVILLE...MOVING SOUTH AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  DODGE CITY...CIMARRON...INGALLS...ENSIGN...CHARLESTON...HOWELL AND
  KALVESTA.

THIS NEW WARNING REPLACES THE PREVIOUS WARNING WHICH EXPIRES AT 745 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3777 9992 3764 10023 3765 10061 3823 10064
      3819 10038 3824 10010
TIME...MOT...LOC 0023Z 345DEG 26KT 3817 10009 3807 10037 3808 10061 

HAIL...1.50IN
WIND...70MPH

$$

UMSCHEID
2 follow-up statements
784 
WWUS53 KDDC 050044
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
744 PM CDT TUE AUG 4 2015

KSC055-057-069-083-050130-
/O.CON.KDDC.SV.W.0243.000000T0000Z-150805T0130Z/
FINNEY KS-GRAY KS-FORD KS-HODGEMAN KS-
744 PM CDT TUE AUG 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR EAST CENTRAL FINNEY...NORTHEASTERN GRAY...NORTHWESTERN FORD AND
SOUTHWESTERN HODGEMAN COUNTIES...

AT 744 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KALVESTA...
MOVING SOUTHEAST AT 45 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...80 MPH WIND GUSTS AND TENNIS BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

LOCATIONS IMPACTED INCLUDE...
DODGE CITY...CIMARRON...ENSIGN...HOWELL AND KALVESTA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE
WINDS. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN INTERIOR ROOM...
A BATHROOM OR CLOSET OR BASEMENT.

&&

LAT...LON 3764 10038 3805 10043 3812 10038 3812 10010
      3777 9992 3764 10023
TIME...MOT...LOC 0044Z 335DEG 38KT 3802 10030 

HAIL...2.50IN
WIND...80MPH

$$

UMSCHEID
631 
WWUS53 KDDC 050112
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
812 PM CDT TUE AUG 4 2015

KSC055-050120-
/O.CAN.KDDC.SV.W.0243.000000T0000Z-150805T0130Z/
FINNEY KS-

812 PM CDT TUE AUG 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FINNEY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3797 10028 3800 10008 3777 9992 3764 10023
TIME...MOT...LOC 0110Z 326DEG 26KT 3787 10015 

$$

KSC057-069-083-050130-
/O.CON.KDDC.SV.W.0243.000000T0000Z-150805T0130Z/
GRAY KS-FORD KS-HODGEMAN KS-
812 PM CDT TUE AUG 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN GRAY...NORTHWESTERN FORD AND SOUTHWESTERN HODGEMAN
COUNTIES...

AT 810 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
HOWELL...MOVING SOUTHEAST AT 30 MPH.

HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
DODGE CITY...ENSIGN AND HOWELL. 

THIS STORM IS ON A DIRECT PATH TOWARD DODGE CITY!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION. THIS STORM IS PRODUCING
WIDESPREAD DAMAGING WINDS BETWEEN KAVLESTA AND HOWELL. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

&&

LAT...LON 3797 10028 3800 10008 3777 9992 3764 10023
TIME...MOT...LOC 0110Z 326DEG 26KT 3787 10015 

HAIL...2.00IN
WIND...70MPH

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 6:08 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Aug 4, 6:08 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
608 PM CDT TUE AUG 4 2015

...UPDATE TO AVIATION...

.SHORT TERM...(THIS EVENING THROUGH Wednesday)
ISSUED AT 115 PM CDT TUE AUG 4 2015

Short range models indicate an upper level shortwave trough and an
associated H5 vort max exiting the Wyoming Rockies and pushing into
the high plains of western Nebraska tonight setting the stage for
possible thunderstorms across central and portions of western Kansas
through early Wednesday. As the system kicks out into the high
plains, a surface low will continue to organize near and along
the Kansas/Colorado border in west central Kansas with a near
stationary frontal boundary extending eastward into central
Kansas. Meanwhile, a return flow will continue to supply ample
moisture into the state with surface dewpoints remaining well up
into the 60s(F). As low/mid level lapse rates steepen late this
afternoon into early evening, thunderstorms are expected to
develop in a area of destabilization on the back side of an
eroding cloud shield and in the vicinity of the frontal boundary.
With the NAM/GFS showing SBCAPE in excess of 2000 J/KG and
favorable vertical shear profiles, thunderstorms could become
severe with large hail and damaging winds the primary threat.
Although the flow aloft will be less than favorable, an isolated
tornado or two cannot be ruled out based on favorable hodographs.

Seasonal temperatures are expected again tonight as a prevailing
southerly flow reinforces the mild air mass in place across the high
plains. Considering increased cloud cover across central Kansas
tonight and likely precip about, look for lows down into the
60s(F) across Central Kansas to possibly the lower 70s(F) in South
Central Kansas. A weak cold front is projected to push across
western Kansas Wednesday dropping temperatures across all of
central and much of southwest Kansas. Highs are expected to reach
only up into the 80s(F) in the vicinity of the I-70 corridor to
the 90s(F) in extreme southwest Kansas Wednesday afternoon where
H85 temperatures will still be up near 30C.

.LONG TERM...(Wednesday NIGHT THROUGH Tuesday)
ISSUED AT 305 PM CDT TUE AUG 4 2015

There is an outside chance for thunderstorms across central Kansas
late Thursday as medium range models indicate an upper level
shortwave tracks eastward across the northern plains early in the
time period. Although the flow aloft will remain fairly weak above
much of southwest and south central Kansas, all models show a
modest upper level jet core streaming eastward eastward across
Nebraska and clipping portions of northern Kansas. As low/mid
level lapse rates steepen in conjunction with the arrival of a
cold front attendant to the shortwave to our north, a few isolated
thunderstorms could develop across central Kansas in the vicinity
of the I-70 corridor during the late Thursday afternoon/early
evening time frame. Otherwise, drier conditions are likely across
central and southwest Kansas through Friday as upper level ridging
across the desert southwest and southern Rockies moves east into
the Western High Plains. Chances for precip may return Friday
night as the GFS and ECMWF both show a weak upper level shortwave
ejecting out of the Colorado Rockies into the high plains of
northeast Colorado, southwest Nebraska, and northwest Kansas.
Plenty of uncertainty remains as to the track and timing of this
system but the best chance for thunderstorms looks to be across
more northern portions of the forecast area, to include west
central and central Kansas, if at all.

Seasonal temperatures can be expected Thursday as a low level
southerly flow re-establishes itself across western Kansas ahead of
an approaching cold front. Widespread 90s(F) are expected for highs
Thursday afternoon. Highs Friday will be dependent on how far south
the frontal boundary mentioned earlier reaches before stalling out.
Regardless, highs should reach the 90s(F) for the most part,
especially further south along the Oklahoma border. Highs could
reach near 100F in some locations Saturday as the aforementioned
upper level ridging moves into the Western High Plains to finish
out the week.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z Wednesday EVENING)
ISSUED AT 607 PM CDT TUE AUG 4 2015

Isolated to widely scattered thunderstorms will move southeast
across central and eastern portions of southwest Kansas this
evening, potentially affecting all TAF sites. Otherwise, VFR
conditions will prevail at all TAF sites through early Wednesday
afternoon. Southerly winds of around 15 to 25kt will persist
through early this evening as a lee side trough of low pressure
edges slowly eastward into extreme western Kansas. Winds are then
expected to subside below 15kt overnight while becoming more
variable as the surface trough moves further east across western
Kansas.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  65  93  69  98 /  30   0   0  10
GCK  65  94  68  98 /  10   0   0  10
EHA  65  97  68  98 /  10   0   0  10
LBL  65  97  69 100 /  10   0   0  10
HYS  65  88  68  95 /  60  10   0  20
P28  68  92  71  98 /  40  10   0  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JJohnson
LONG TERM...JJohnson
AVIATION...JJohnson
Hazardous weather outlook, Aug 4, 4:13 AM CDT, 15 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
413 AM CDT TUE AUG 4 2015

KSZ030-031-043>046-061>066-074>081-084>090-051000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
413 AM CDT TUE AUG 4 2015 /313 AM MDT TUE AUG 4 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...SEVERE THUNDERSTORMS ARE FORECAST TO MOVE INTO PARTS
OF NORTH CENTRAL KANSAS FROM NEAR WAKEENEY, AND NESS CITY, TO HAYS
AND THE LA CROSSE AREAS AFTER 4 PM AND INTO THE EVENING. LARGE
HAIL UP TO GOLF BALL SIZE, STRONG WINDS OVER 60 MPH, FREQUENT
LIGHTNING, AND AN ISOLATED TORNADO ARE POSSIBLE.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

DISCUSSION...SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY INTO
MONDAY MAINLY NORTH OF THE DODGE CITY AREA.

HAZARDS WEATHER RISK...

  WEDNESDAY...
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

  THURSDAY...
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.

  FRIDAY...
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.

  SATURDAY...
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.

  SUNDAY...
  LIMITED LIGHTNING RISK.
  SIGNIFICANT EXCESSIVE HEAT RISK.

  MONDAY...
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR
PARTS OF NORTH CENTRAL KANSAS.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

06

In the hours before

Local storm report, Aug 4, 5:59 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
559 PM CDT TUE AUG 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             2 NNE DIGHTON           38.51N 100.45W
08/04/2015  E1.75 INCH       LANE               KS   PUBLIC

&&

JRJ
Local storm report, Aug 4, 6:03 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
603 PM CDT TUE AUG 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             3 E DIGHTON             38.48N 100.41W
08/04/2015  E2.00 INCH       LANE               KS   PUBLIC

&&

JRJ
Special weather statement, Aug 4, 6:31 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
631 PM CDT TUE AUG 4 2015

KSZ030-050030-
TREGO KS-
631 PM CDT TUE AUG 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR TREGO COUNTY UNTIL 730 PM CDT...

AT 631 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM VERY
NEAR VODA...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAKEENEY...OGALLAH...COLLYER...RIGA...VODA...TREGO CENTER AND CEDAR
BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3877 9960 3880 10015 3913 10015 3913 9960
TIME...MOT...LOC 2331Z 288DEG 21KT 3906 10000

UMSCHEID
Local storm report, Aug 4, 6:41 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
641 PM CDT TUE AUG 4 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             2 N AMY                 38.49N 100.59W
08/04/2015  E1.00 INCH       LANE               KS   PUBLIC

&&

AW
Local storm report, Aug 4, 7:17 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
717 PM CDT TUE AUG 4 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             4 SW TREGO CENTER       38.84N 99.95W
08/04/2015  E1.75 INCH       TREGO              KS   PUBLIC

&&

AW
Local storm report, Aug 4, 7:21 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
721 PM CDT TUE AUG 4 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TSTM WND GST     8 NNW KALVESTA          38.16N 100.32W
08/04/2015  E65 MPH          FINNEY             KS   TRAINED SPOTTER

&&

AW

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 7:28 PM CDTSevere Thunderstorm WarningDDCNess, Trego48 min
Aug 4, 8:22 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush40 min
Aug 4, 8:24 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Meade66 min
Aug 4, 9:16 PM CDTSevere Thunderstorm WarningDDCClark23 min
Aug 5, 2:24 AM CDTSpecial Weather StatementDDCRush51 min
Aug 5, 2:41 AM CDTSevere Thunderstorm WarningDDCEllis, Rush22 min
Aug 5, 3:26 AM CDTDense Fog AdvisoryDDCEdwards, Ellis, Finney, Ford, Gray, Hodgeman and 9 more7 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.